MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEEDLE,HYPODERM,SAFETY,27GX1.25

MEDLINE INDUSTRIES LP; NEEDLE,HYPODERM,SAFETY,27GX1.25
Catalog Number SSN100276Z
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility the needles have clogged issues.The ma draws up medication with a needle and attaches it to the syringe.
 
Additional Manufacturer Narrative
According to the facility the needles have clogged issues.The ma draws up medication with a needle and attaches it to the syringe.The doctor is not able to inject the medication once it has been inserted into a patient, has to draw the needle back out, attach another needle, and then insert the needle again.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEEDLE,HYPODERM,SAFETY,27GX1.25
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21376349
Report Number1417592-2025-00075
Device Sequence Number12917611
Product Code FMI
UDI-Device Identifier10193489032024
UDI-Public10193489032024
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSSN100276Z
Device Lot Number89724030001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown